Christine O'Keefe

University of Adelaide, Australia


Department of Pure Mathematics
The University of Adelaide
AUSTRALIA 5005

Phone: +61 8 8303 3528
Fax: +61 8 8303 3696

Email: cokeefe@maths.adelaide.edu.au



Flock Related References

  1. C.M. O'Keefe and T. Penttila. Characterisations of flock quadrangles. submitted.

  2. C.M. O'Keefe and J.A. Thas. Partial flocks of quadratic cones with a point vertex in PG(n,q) n, odd. J. Alg. Combin., 6:377-392, 1997.

  3. C.M. O'Keefe and J.A. Thas. Collineations of Subiaco and Cherowitzo hyperovals. Bull. Belg. Math. Soc., 3:179-193, 1996.

  4. C.M. O'Keefe and T. Penttila. Hyperovals in PG(2,16). European J. Combin., 12:51-59, 1991.

  5. C.M. O'Keefe and T. Penttila. Polynomials for Hyperovals of Desarguesian Planes. J. Austal. Math. Soc. (Series A), 51:436-447, 1991.

  6. C.M. O'Keefe and T. Penttila. Polynomials Representing Hyperovals. Research Report 26, Department of Mathematics, University of Western Australia, June 1989.

  7. T. Penttila and C.M. O'Keefe. Groups of flock quadrangles.